# SDR UALA2010101103788

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 55,107 hours, 20,499 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Cracked
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR OPENING HANDLE MOUNT CRACKED LETTING HANDLE INTERFERE WITH AND DAMAGING EXTERIOR SKIN PANEL UPON OPENING DOOR. BRACKET PLATE BROKEN, WILL NEED REMOVAL OF ENTIRE DOOR MECHANISM (HANDLE MECH) TO INSPECT FOR FURTHER DAMAGE. DOOR SKIN PANEL INSIDE AFT PIT. REMOVED AFT CARGO DOOR LOCKING HANDLE MECHANISM. REMOVED BASE BRACKET AND DRILLED NEW BRACKET TO FIT.
